Differential Geometry
Hebey–Vaugon conjecture II
Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 849-852.

In this Note, we consider the remaining cases of Hebey–Vaugon conjecture. Assuming the positive mass theorem, we give a positive answer to this conjecture.

Dans cette Note, on considère les cas restants de la conjecture de Hebey–Vaugon. En admettant la théorème de la masse positive, on donne une réponse positive à cette conjecture.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.10.004
Madani, Farid 1

1 Fakultät für Mathematik, Universität Regensburg, 93040 Regensburg, Germany
@article{CRMATH_2012__350_17-18_849_0,
     author = {Madani, Farid},
     title = {Hebey{\textendash}Vaugon conjecture {II}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {849--852},
     publisher = {Elsevier},
     volume = {350},
     number = {17-18},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.10.004/}
}
TY  - JOUR
AU  - Madani, Farid
TI  - Hebey–Vaugon conjecture II
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 849
EP  - 852
VL  - 350
IS  - 17-18
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.10.004/
DO  - 10.1016/j.crma.2012.10.004
LA  - en
ID  - CRMATH_2012__350_17-18_849_0
ER  - 
%0 Journal Article
%A Madani, Farid
%T Hebey–Vaugon conjecture II
%J Comptes Rendus. Mathématique
%D 2012
%P 849-852
%V 350
%N 17-18
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.10.004/
%R 10.1016/j.crma.2012.10.004
%G en
%F CRMATH_2012__350_17-18_849_0
Madani, Farid. Hebey–Vaugon conjecture II. Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 849-852. doi : 10.1016/j.crma.2012.10.004. http://www.numdam.org/articles/10.1016/j.crma.2012.10.004/

[1] Aubin, T. Équations différentielles non linéaires et problème de Yamabe, J. Math. Pures et Appl., Volume 55 (1976), pp. 269-296

[2] Aubin, T. Sur quelques problèmes de courbure scalaire, J. Funct. Anal., Volume 240 (2006), pp. 269-289

[3] Hebey, E.; Vaugon, M. Courbure scalaire prescrite pour des variétés non conformément difféomorphes à la sphère, C. R. Acad. Sci. Paris, Ser. I, Volume 316 (1993) no. 3, pp. 281-282

[4] Hebey, E.; Vaugon, M. Le problème de Yamabe équivariant, Bull. Sci. Math., Volume 117 (1993), pp. 241-286

[5] Khuri, M.; Marques, F.; Schoen, R. A compactness theorem for the Yamabe problem, J. Diff. Geom., Volume 81 (2009), pp. 143-196

[6] Lee, J.M.; Parker, T. The Yamabe problem, Bull. Amer. Math. Soc., Volume 17 (1987), pp. 37-91

[7] Lichnerowicz, A. Sur les transformations conformes dʼune variété riemannienne compacte, C. R. Acad. Sci. Paris, Volume 259 (1964)

[8] F. Madani, Le problème de Yamabe equivariant et la conjecture de Hebey–Vaugon, Ph.D. thesis, Université Pierre et Marie Curie, 2009.

[9] Madani, F. Equivariant Yamabe problem and Hebey–Vaugon conjecture, J. Func. Anal., Volume 258 (2010), pp. 241-254

[10] Marques, F. Blow-up examples for the Yamabe problem, Calc. Var., Volume 36 (2009), pp. 377-397

[11] Schoen, R. Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differ. Geom., Volume 20 (1984), pp. 479-495

[12] Trudinger, N. Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa, Volume 22 (1968), pp. 265-274

[13] Yamabe, H. On a deformation of Riemannian structures on compact manifolds, Osaka Math. J., Volume 12 (1960), pp. 21-37

Cited by Sources: